# SDR SWAA2024102853913

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 61,892 hours, 39,474 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PERFORMED A HIGH SPEED REJECTED TAKE OFF AT +- 110KTS DUE TO VISUAL AND AURAL FIRE INDICATIONS OF BOTH ENGINES; APU; AND WHEEL WELL. OVHT INDICATIONS AS WELL FOR BOTH ENGINES. TMNT#4118030049 SUBMITTED FOR FIRE CRT MODULE INSTALLED SER#1200 NOT #1370. ATTACH PICTURE OF PART TAG<[01] R/R ENG.& APU FIRE DETECTION CONTROL MODULE PER AMM 26-10-01; R/R ENG. & APU FIRE CONTROL PANEL PER AMM 26-18-01 OPS CK GOOD
